IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2010 >
Volume 4 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1575

Title: Stochastic Arithmetic Theory and Experiments
Authors: Alt, RenĂ©
Lamotte, Jean-Luc
Markov, Svetoslav
Keywords: Stochastic Arithmetic
Linear Algebra
Imprecise Data
CESTAC Method
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 4, No 1, (2010), 1p-10p
Abstract: Stochastic arithmetic has been developed as a model for exact computing with imprecise data. Stochastic arithmetic provides confidence intervals for the numerical results and can be implemented in any existing numerical software by redefining types of the variables and overloading the operators on them. Here some properties of stochastic arithmetic are further investigated and applied to the computation of inner products and the solution to linear systems. Several numerical experiments are performed showing the efficiency of the proposed approach.
URI: http://hdl.handle.net/10525/1575
ISSN: 1312-6555
Appears in Collections:Volume 4 Number 1

Files in This Item:

File Description SizeFormat
sjc110-vol4-num1-2010.pdf130.18 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback